Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 95, NWS Kansas City, MO

May 28, 2020Cass County, Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this river flood warning at May 28, 2020, 8:32 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at May 28, 2020, 9:10 PM CDT. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
May 28, 2020, 8:32 AM CDT (13:32 UTC)
In effect from
May 28, 2020, 9:10 PM CDT
Expired
May 31, 2020, 12:42 PM CDT
In force
64 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Blairstown (BLRM7).

Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

702 
WGUS43 KEAX 281332
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
832 AM CDT Thu May 28 2020

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-291332-
/O.NEW.KEAX.FL.W.0095.200529T0210Z-200531T2000Z/
/BLRM7.1.ER.200529T0210Z.200529T1800Z.200530T2000Z.UU/
832 AM CDT Thu May 28 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Big Creek at Blairstown.
* from this evening to Sunday afternoon.
* At  8:00 AM Thursday the stage was 18.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 21.6 feet by early Friday afternoon. The river will fall 
  below flood stage by Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   18.6   Thu 08 AM   21.6 early Friday afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
 

$$
8 follow-up statements
959 
WGUS43 KEAX 282038
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
338 PM CDT Thu May 28 2020

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Kansas...

  Marais Des Cygnes River at La Cygne affecting Linn County.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-292037-
/O.EXT.KEAX.FL.W.0095.200529T0300Z-200601T1330Z/
/BLRM7.2.ER.200529T0300Z.200530T0000Z.200531T1330Z.UU/
338 PM CDT Thu May 28 2020

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Big Creek at Blairstown.

* from this evening to Monday morning.
* At  3:00 PM Thursday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 24.3 feet by Friday evening. The river will fall below 
  flood stage by Sunday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   18.4   Thu 03 PM   24.3 Friday evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

KSC107-292037-
/O.NEW.KEAX.FL.W.0109.200529T1117Z-200531T0224Z/
/LCGK1.1.ER.200529T1117Z.200529T1800Z.200530T0224Z.NO/
338 PM CDT Thu May 28 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Marais Des Cygnes River at La Cygne.
* from Friday morning to Saturday evening.
* At  3:16 PM Thursday the stage was 21.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 25.4 feet by early Friday afternoon. The river will 
  fall below flood stage by Friday before midnight.
* At 25.0 feet...Low lying farmland and other rural land floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Marais Des Cygnes River
  La Cygne        25   21.9   Thu 03 PM   25.4 early Friday afternoon
     
&&
  
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483

  

$$
838 
WGUS83 KEAX 290100
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
800 PM CDT Thu May 28 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-300059-
/O.EXT.KEAX.FL.W.0095.200529T0311Z-200601T0712Z/
/BLRM7.2.ER.200529T0311Z.200530T0000Z.200531T0712Z.UU/
800 PM CDT Thu May 28 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Sunday night.
* At  7:00 PM Thursday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 24.7 feet by Friday evening. The river will fall below 
  flood stage by early Sunday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.0   Thu 07 PM   24.7 Friday evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
803 
WGUS83 KEAX 290338
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1038 PM CDT Thu May 28 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-300337-
/O.CON.KEAX.FL.W.0095.000000T0000Z-200601T0712Z/
/BLRM7.2.ER.200529T0155Z.200530T0000Z.200531T0712Z.UU/
1038 PM CDT Thu May 28 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Sunday night.
* At 10:00 PM Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.7 feet by 
  Friday evening. The river will fall below flood stage early Sunday 
  morning.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.8   Thu 10 PM   24.7 Friday evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
859 
WGUS83 KEAX 291413
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
913 AM CDT Fri May 29 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-301413-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-200531T1912Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200530T1912Z.UU/
913 AM CDT Fri May 29 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Sunday afternoon.
* At  9:00 AM Friday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday afternoon.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   23.4   Fri 09 AM   23.3 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

Kurtz
958 
WGUS83 KEAX 300124
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
824 PM CDT Fri May 29 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-310123-
/O.CON.KEAX.FL.W.0095.000000T0000Z-200531T1912Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200530T1912Z.UU/
824 PM CDT Fri May 29 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Sunday afternoon.
* At  8:00 PM Friday the stage was 22.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   22.2   Fri 08 PM   21.8 early Saturday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
216 
WGUS83 KEAX 301528
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1028 AM CDT Sat May 30 2020



...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Marais Des Cygnes River at La Cygne affecting Linn County.

  Platte River At Sharps Station affecting Platte County.

  Platte River near Platte City affecting Platte County.

  Wakenda Creek at Carrollton affecting Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-311527-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-200601T2000Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200531T2000Z.UU/
1028 AM CDT Sat May 30 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Monday afternoon.
* At 10:00 AM Saturday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Sat 10 AM   21.3 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

KSC107-311527-
/O.EXT.KEAX.FL.W.0109.000000T0000Z-200531T2015Z/
/LCGK1.1.ER.000000T0000Z.200529T2346Z.200530T2015Z.NO/
1028 AM CDT Sat May 30 2020

The Flood Warning continues for
  The Marais Des Cygnes River at La Cygne.
* until Sunday afternoon.
* At 10:16 AM Saturday the stage was 25.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 25.0 feet...Low lying farmland and other rural land floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Marais Des Cygnes River
  La Cygne        25   25.9   Sat 10 AM   25.6 this afternoon
     
&&
  
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483

  

$$

MOC165-311527-
/O.EXT.KEAX.FL.W.0087.000000T0000Z-200601T0804Z/
/SSTM7.2.ER.200527T0755Z.200530T1030Z.200531T0804Z.NO/
1028 AM CDT Sat May 30 2020

The Flood Warning continues for
  The Platte River At Sharps Station.
* until late Sunday night.
* At  9:30 AM Saturday the stage was 29.1 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* At 29.0 feet...Backwater from the Platte River floods Highway KK 
  along the Little Platte River at the location 0.2 miles east of 
  Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   29.1   Sat 09 AM   29.1 this afternoon
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-311527-
/O.EXT.KEAX.FL.W.0088.000000T0000Z-200601T1700Z/
/PLCM7.1.ER.200527T1045Z.200530T1800Z.200531T1700Z.UU/
1028 AM CDT Sat May 30 2020

The Flood Warning continues for
  The Platte River near Platte City.
* until Monday afternoon.
* At  4:15 PM Friday the stage was 22.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by this
  afternoon. The river will fall below flood stage early Sunday 
  afternoon.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   22.7   Fri 04 PM   23.0 this afternoon
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$

MOC033-311527-
/O.EXT.KEAX.FL.W.0108.000000T0000Z-200531T1714Z/
/CAXM7.1.ER.200529T0507Z.200530T0830Z.200530T1714Z.UU/
1028 AM CDT Sat May 30 2020

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Sunday afternoon.
* At 10:00 AM Saturday the stage was 18.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   18.4   Sat 10 AM   15.2 this afternoon
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
607 
WGUS83 KEAX 310151
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
851 PM CDT Sat May 30 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-010151-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-200602T1200Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200601T1200Z.UU/
851 PM CDT Sat May 30 2020

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Tuesday morning.
* At  8:00 PM Saturday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.2   Sat 08 PM   21.0 early Sunday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
432 
WGUS83 KEAX 311742
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1242 PM CDT Sun May 31 2020



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-311812-
/O.CAN.KEAX.FL.W.0095.000000T0000Z-200602T1200Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200531T1322Z.UU/
1242 PM CDT Sun May 31 2020

The Flood Warning is cancelled for
  The Big Creek at Blairstown.
* At 12:00 PM Sunday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at  8:22 AM Sunday.
* Forecast...The river will continue to fall to 17.8 feet by Monday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.5   Sun 12 PM   19.7 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 28, 6:43 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 28, 6:43 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
643 AM CDT Thu May 28 2020

.Discussion...
Issued at 347 AM CDT THU MAY 28 2020

The wet pattern will continue through the day on Saturday as a
large upper low pressure system slowly moves eastward through the
day. The cut off low will be centered just to the south and east
of the area, and will help feed moisture into the area. The focus
for widespread precipitation will be a sagging cold frontal
boundary, which will nose into the area by mid morning. The
location of this boundary through the day will dictate where a
narrow corridor of heavy rain will form. High resolution model
guidance suggests a corridor running from southwest to northeast
running roughly from southern Jackson County toward northeast
Missouri will be the area to focus on for heavy rain. PWAT values
will range from 1.5" to 1.75" which are on the high end of the
percentiles for late may precipitable water, so rain rates will be
efficient. Instability will be modest, however some models
indicate some MU CAPE values approaching 1000+ J/kg so scattered
thunderstorms will be possible. Widespread QPF along and within a
couple counties of the aforementioned SW/NE oriented line of
thunderstorms will be around 1 to 3 inches, however given the
efficient nature of this rain there could certainly be some areas
that see more than 3 inches. Basin average QPF will approach both
3 and 6 hours flash flood guidance, but shouldn't greatly surpass
it, despite some area going well beyond the flash flood guidance.
Therefore the expectation is for some isolated flash flooding, and
with local rivers and creeks already quite swollen there could be
some aggravation of those streams given the potential for several
inches of rain. The good news is that the boundary will be
somewhat progressive, so the line of rain should slowly creep
southeast with time.

The pattern will probably dry out a bit as we go into the weekend
and next week. There will be some passing chances for rain this
weekend, but nothing that should be even moderate impact. As the
mid level pattern transitions into more of an upstream ridge,
temperatures will be on the rise and will reflect more early to
mid summer temperatures and with the better mid level flow being
shunted north into the Northern Plains the focus for synoptically
evident precipitation will weaken in the immediate forecast area
in the day 2 through 7 time period.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 640 AM CDT THU MAY 28 2020

Off and on rain through the early morning hours will become more
prevailing through the late morning and into the afternoon. Rain
rates will be efficient, so visibility will be limited during the
heavier showers and runways may experience some ponding of water.
Mid morning periods of thunderstorms will also be possible, which
would yield some gusty and eratic winds. Expect the heavier
activity to move out by early to mid afternoon, with lingering
showers holding on until evening. MVFR conditions are expected to
prevail, but periods of IFR and VFR will be possible as conditions
will be inconsistent through the day.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Leighton
Aviation...Leighton
Hazardous weather outlook, May 28, 5:09 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
509 AM CDT Thu May 28 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
509 AM CDT Thu May 28 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Moderate to heavy rainfall with scattered thunderstorms are expected
 today. An additional 1 to 3 inches of rain will be possible over
 saturated soils which may lead to flash flooding and may aggravate
 ongoing river flooding. Severe weather is not expected.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:12 PM CDTAreal Flood AdvisoryEAXJackson6 hr
May 28, 2:43 AM CDTRiver Flood WarningEAXJackson5 hr
May 28, 7:55 AM CDTAreal Flood AdvisoryEAXJackson3 hr
May 28, 8:30 AM CDTFlash Flood WarningEAXClay, Jackson4 hr
May 28, 9:22 AM CDTRiver Flood WarningEAXDaviess, Gentry40 hr
May 28, 9:22 AM CDTRiver Flood WarningEAXDaviess, Livingston53 hr
May 28, 10:34 AM CDTRiver Flood WarningEAXJackson27 hr
May 28, 10:54 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Clay, Lafayette, Ray4 hr
May 28, 12:11 PM CDTRiver Flood WarningEAXRay54 hr
May 28, 12:20 PM CDTAreal Flood WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray24 hr
May 28, 1:33 PM CDTAreal Flood WarningEAXBates, Cass, Henry, Johnson, Lafayette, Pettis6 hr
May 28, 1:48 PM CDTAreal Flood WarningEAXAdair, Caldwell, Chariton, Daviess, Grundy, Linn and 4 more21 hr
May 28, 2:04 PM CDTFlash Flood WarningEAXCass, Clay, Jackson, Platte3 hr
May 28, 2:15 PM CDTRiver Flood WarningEAXChariton, Macon64 hr
May 28, 2:36 PM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline21 hr
May 28, 2:47 PM CDTRiver Flood WarningEAXJackson35 hr
May 28, 2:47 PM CDTRiver Flood WarningEAXBates, Cass, Henry71 hr
May 28, 2:53 PM CDTRiver Flood WarningEAXJackson29 hr
May 28, 3:02 PM CDTFlash Flood WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray3 hr
May 28, 3:14 PM CDTRiver Flood WarningEAXJackson30 hr
May 28, 3:14 PM CDTRiver Flood WarningEAXJackson2 hr
May 28, 3:33 PM CDTRiver Flood WarningEAXCooper, Saline3 days
May 28, 3:33 PM CDTRiver Flood WarningEAXCarroll56 hr
May 28, 5:32 PM CDTRiver Flood WarningEAXGrundy, Livingston3 hr

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.